MAUDE Adverse Event Report: ARTHREX, INC. 4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM

ARTHREX, INC. 4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM
Model Number 4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-3355-4031 scope was completely dismantled.This was discovered during an arthroscopic procedure.All fragments were retrieved and the case was completed by using a new scope.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is confirmed.Visual evaluation found that the tip of the shaft had nicked.No broken piece was returned for investigation.Also, it showed burrs around the tip and damage on the edges.The lens was cracked and scratched.The shaft had dented.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device when it hit/touched with another device during use and produced the device chipped.

Brand Name
4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16544530
Report Number1220246-2023-06415
Device Sequence Number20399443
Product Code HRX
UDI-Device Identifier00888867291751
UDI-Public00888867291751
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM
Device Catalogue NumberAR-3355-4031
Device Lot Number14093802
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown